# SDR AT9900165

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE CABIN FLOOR SUPPORT AT BS 947-967 RBL 46 CORRODED.  REMOVED AND FABRICATED REPAIR SUPPORT, DRILLED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-10-4, 51-30-2, AND 51-10-6.
